# SDR SIMA20190915001

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 34,722 hours, 30,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOR DIFFICULT TO OPEN. C/A-OPENED & CLOSED DOOR NO DEFECTS NOTED LUBRICATED AS REQUIRED IAW AMM 52-00-00. OPS CHECK OK.
